# SDR AU970567

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rroyce RB211524G19
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire Warning
- Location: Engine Nr 2
- Stage of operation: LD
- Nature of condition: N, F
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE FIRE WARNING - BOTH FIRE BOTTLES DISCHARGED - NO INDICATION OF FIRE EVIDENT
